BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On the Herman--Avila--Bochi formula for Lyapunov exponents of SL(2, R)-cocycles

Participants in the publication
A. Baraviera (Author)
J. L. Dias (Author)
P. Duarte (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2011

Where published
NONLINEARITY

Publication Identifiers
ISSN - 0951-7715

Volume
24
Number
9

Starting page
2465
Last page
2476

Document Identifiers
DOI - https://doi.org/10.1088/0951-7715/24/9/004

Rankings
SCOPUS Q1 (2011) - 1.455 - Applied Mathematics
SCOPUS Q1 (2011) - 1.455 - Mathematical Physics


Export

APA
A. Baraviera, J. L. Dias, P. Duarte, (2011). On the Herman--Avila--Bochi formula for Lyapunov exponents of SL(2, R)-cocycles. NONLINEARITY, 24, 2465-2476. ISSN 0951-7715. eISSN .

IEEE
A. Baraviera, J. L. Dias, P. Duarte, "On the Herman--Avila--Bochi formula for Lyapunov exponents of SL(2, R)-cocycles" in NONLINEARITY, vol. 24, pp. 2465-2476, 2011. 10.1088/0951-7715/24/9/004

BIBTEX
@article{22548, author = {A. Baraviera and J. L. Dias and P. Duarte}, title = {On the Herman--Avila--Bochi formula for Lyapunov exponents of SL(2, R)-cocycles}, journal = {NONLINEARITY}, year = 2011, pages = {2465-2476}, volume = 24 }